首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Finite Mixture of Heteroscedastic Single-Index Models
  • 本地全文:下载
  • 作者:Peng Zeng
  • 期刊名称:Open Journal of Statistics
  • 印刷版ISSN:2161-718X
  • 电子版ISSN:2161-7198
  • 出版年度:2012
  • 卷号:2
  • 期号:1
  • 页码:12-20
  • DOI:10.4236/ojs.2012.21002
  • 出版社:Scientific Research Publishing
  • 摘要:In many applications a heterogeneous population consists of several subpopulations. When each subpopulation can be adequately modeled by a heteroscedastic single-index model, the whole population is characterized by a finite mixture of heteroscedastic single-index models. In this article, we propose an estimation algorithm for fitting this model, and discuss the implementation in detail. Simulation studies are used to demonstrate the performance of the algorithm, and a real example is used to illustrate the application of the model.
  • 关键词:EM Algorithm; Finite Mixture Model; Heterogeneity; Heteroscedasticity; Local Linear Smoothing; Single-Index Model
国家哲学社会科学文献中心版权所有